Results 1 to 2 of 2
BusPirone - Tics?
  1. #1
    CoolGuy is offline New Member
    Join Date
    Apr 2011
    Posts
    1

    Default BusPirone - Tics?

    Hi everyone,

    I was prescribed BusPiron from a doctor and I am hesitant to take it. The reason is I told him I have a few anxiety issues because of the job market, applying to school after graduating, etc., uncertainty in life, but who doesn't right? In any event, I think he took my statement too strongly and decided to prescribe me BusPiron. My main issue though is that I have a bit of tourette syndrome, meaning I tic every so often with my hands or head.

    In any event, I think my anxiety can EASILY be OFFSET if I go to the gym almost daily. I haven't gone in a couple of months so I've noticed anxiousness or worry keeps evolving; but when I'm at the gym this all subsides substantially throughout the week, I can feel it.

    Plus, I did my research and realized the potential side effects BusPiron can have (nausea, drowsiness, even weight gain!) as well as people saying it did virtually nothing for them, or a waste of time.

    MY main issue is tourette syndrome...and the doc knew this...I don't know why he prescribed me BusPirone? This doesn't address or relieve tics as far as I know after all the research/reading I did on this.

    Does anyone have any suggestions or know anything about this drug or if its best I get a second opinion? What should I do? I really don't feel this is necessary.

    Thanks.

  2. #2
    Anonymous Guest

    Default

    Quote Originally Posted by CoolGuy View Post
    Hi everyone,

    I was prescribed BusPiron from a doctor and I am hesitant to take it. The reason is I told him I have a few anxiety issues because of the job market, applying to school after graduating, etc., uncertainty in life, but who doesn't right? In any event, I think he took my statement too strongly and decided to prescribe me BusPiron. My main issue though is that I have a bit of tourette syndrome, meaning I tic every so often with my hands or head.

    In any event, I think my anxiety can EASILY be OFFSET if I go to the gym almost daily. I haven't gone in a couple of months so I've noticed anxiousness or worry keeps evolving; but when I'm at the gym this all subsides substantially throughout the week, I can feel it.

    Plus, I did my research and realized the potential side effects BusPiron can have (nausea, drowsiness, even weight gain!) as well as people saying it did virtually nothing for them, or a waste of time.

    MY main issue is tourette syndrome...and the doc knew this...I don't know why he prescribed me BusPirone? This doesn't address or relieve tics as far as I know after all the research/reading I did on this.

    Does anyone have any suggestions or know anything about this drug or if its best I get a second opinion? What should I do? I really don't feel this is necessary.

    Thanks.
    Hi CoolGuy
    I took this medicine for about a year, I have anxiety disorder and my doc wanted to see if it would help...Im sure your doc was thinking if you have less stress your ticks will calm down...when I first started taking it I thought it worked, but after a awhile it stopped working... I did a short taper I stopped taking it...
    I would stick to the gym if it works for you..when I exercise it really helps me to !!!
    good luck and let us know what ya do !!!
    Melinda

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22